# SDR AALA981492

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION SHORT FLOOR SUPPORT INBOARD OF TRACK NR 4.  REMOVED AND REPLACED FLOOR SUPPORT INBOARD OF TRACK 4 PER SRM 51-72-10-00 AND 51-21-00.  (M)
